My 59 year old husband had radical surgery for small cell bladder cancer just three weeks ago. He had neoadjuvant chemo with etoposide and carboplatin ending eight weeks ago. He takes allopurinol for gout, plavix because of a previous stroke and crestor for high cholesteral. He also recently took indocin for a gout attack. The pathology came back negative for invasion in the lymph nodes and the prostate and the left kidney. My guestion has to do with his most recent blood test. His AST 145, LDH 202, alt 229, ALK Phophatase 259 Bilirubin .8. The Oncologist is concerned that the cancer may have gone into his liver and/or bones. Could the elevated levels be indicative of the medications that he is on? While undergoing chemo he was off the Crestor and all blood tests were within the normal range. Also just this week he had a flu shot.........could that have raised the levels..........just grasping for answers. Any answers will be greatly appreciated. Thankyou!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.